Article citationsMore>>

J. M. Liu and C. D. Gong, “A Justification for the Scaling of the Thom-System,” Communication of Theoretical Phys- ics (China), Vol. 16, No. 1, 1982, pp. 405-412.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top